教師資料查詢 | 類別: 期刊論文 | 教師: 李祖添 TSU-TIAN LEE (瀏覽個人網頁)

標題:Time-Optimal Control of T-S Fuzzy Models via Lie Algebra
學年98
學期1
出版(發表)日期2009/08/01
作品名稱Time-Optimal Control of T-S Fuzzy Models via Lie Algebra
作品名稱(其他語言)
著者Lin, Pao-Tsun; Wang, Chi-Hsu; Lee, Tsu-Tian
單位淡江大學電機工程學系
出版者Piscataway: Institute of Electrical and Electronics Engineers
著錄名稱、卷期、頁數IEEE Transactions on Fuzzy Systems 17(4), pp.737-749
摘要This paper investigates a geometric property of time-optimal problem in the Takagi-Sugeno (T-S) fuzzy model via Lie algebra. We will focus on the existence of a time-optimal solution, singularity of switching function, and number of switching. These inherent problems are considered because of their rich geometric properties. The sufficient condition for the existence of a time-optimal solution reveals the controllability of T-S fuzzy model that can be found by the generalized rank condition. The time-optimal controller can be found as the bang-bang type with a finite number of switching by applying the maximum principle. In the study of the singularity problem, we will focus on the switching function whenever it vanishes over a finite time interval. Finally, we show that the bounded number of switching can be found if the T-S model (also a nonlinear system) is solvable.
關鍵字
語言英文
ISSN1063-6706
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!